# SDR DALA2015060803640

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 52,379 hours, 19,592 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PERFORMED A REJECTED TAKEOFF AT LESS THAN 10 KNOTS DUE TO A SPOILER EICAS MESSAGE.  PCA FAULT ON SCM 1R WILL NOT RESET.
